# SDR DALA2020020300842

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 INITIAL INSPECTION: CORROSION ON STRINGER FROM STA: 1360 TO STA: 1380 RBL 10.45 AND RBL 16.10 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00453, CORROSION LEVEL 2, STRINGERS FROM STA:1360 TO STA: 1380 RBL 10.45 AND RBL 16.10 AT AFT CARGO COMPARTMENT. C2 WERE REPAIRED PER B757-300 SRM. (1467513)
